# SDR AU010039

- Difficulty date: January 16, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2770 · Gust Lock Damper System
- Part: Lock
- Part number: A78300401
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR GUSTLOCK HOUSING MOUNTING LUGS CRACKED. FOUND DURING INSPECTION IAW AD/F28/72 AMDT1. SUSPECT CAUSED BY LOOSE MOUNT.BOLTS.
